# SDR UPS08854130

- Difficulty date: November 9, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,383 hours, 50,076 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 56549708
- Condition: Bulged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REF SURVEY SEQ 729-S2-05 DOUBLER HAS SHARP BULGE TOP OF RT ELEVATOR T/E XE 200.218.  REPAIRED IAW UPS EO DC8-5510-31614A.
